ArticleCase reports in oncology
A Case of Possible Infusion-Related Reactions Caused by Palonosetron.
Article in Case reports in oncology. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed.
- Successful re-administration after nano-liposomal irinotecan-induced severe hypersensitivity reaction: a case report.Journal of pharmaceutical health care and sciences · 2025Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Introduction: An infusion-related reaction (IRR) is an adverse event that typically occurs when cytotoxic drugs or monoclonal antibodies are administered. Palonosetron, a 5-hydroxytryptamine 3 receptor antagonist, is commonly used to prevent chemotherapy-induced nausea and vomiting. IRRs due to palonosetron are very rare, with only two reports of anaphylactic shock due to palonosetron to date. We report a case with an IRR other than anaphylaxis. Presentation: A 75-year-old man with metastatic pancreatic cancer was receiving palliative chemotherapy. The patient repeatedly developed mild chills, shivering, fever and hypertension during or after infusion of cytotoxic agents such as liposomal irinotecan, gemcitabine, albumin-bound paclitaxel or oxaliplatin. Finally, as the IRR developed immediately after palonosetron, we concluded that palonosetron, which had been used as premedication in all previous regimens in which IRRs had occurred, was the causative agent. Discussion: Hypertension was considered to be one of the symptoms of IRR, although not typical. The rarity of palonosetron-induced IRRs and the delayed onset of IRRs made it difficult to establish that palonosetron was the cause of the IRRs. This report presents a rare case of IRR caused by palonosetron and details the course of IRR with palonosetron, which may help in the early recognition and appropriate management of future IRR with palonosetron.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.